Monoidal intervals on three- and four-element sets

Dormán, Miklós and Makay, Géza and Maróti, Miklós and Vajda, Róbert: Monoidal intervals on three- and four-element sets. In: Acta scientiarum mathematicarum, (81) 3-4. pp. 399-424. (2015)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Heading title: Algebra
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2015
Volume: 81
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 399-424
Language: angol
Official URL:
Uncontrolled Keywords: Algebra általános
Additional Information: Bibliogr.: p. 422-423.
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item